MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. LIMA HIP; REV BODY, STD. 90MM

ENCORE MEDICAL, L.P. LIMA HIP; REV BODY, STD. 90MM
Catalog Number 428-00-090
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the previous stem breaking out of the posterior cortex post operation.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the patient's stem broke out of the posterior cortex, post operation.The in-vivo length of patient service for the implant was 1 day.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed to be non-product related.The root cause for the stem breaking through the posterior cortex was not reported.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
LIMA HIP
Common Device Name
REV BODY, STD. 90MM
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key6201457
Report Number1644408-2016-01039
Device Sequence Number762599
Product Code LWJ
UDI-Device Identifier00888912081269
UDI-Public(01)00888912081269
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K092331
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2018
Device Catalogue Number428-00-090
Device Lot Number1305116
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2016
Supplement Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-443, LOT 78B1071
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR